MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 5 HOLES 72MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 5 HOLES 72MM; PLATE, FIXATION, BONE
Model Number 223.551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as 5 feet 8 inches.This patient information is unknown.Additional device product codes: hwc, ktt.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted for part number: 223.551, lot number: 7014865: part manufacture date: 22-aug-2012, manufacturing location: (b)(4), part expiration date: n/a , nonconformance noted: n/a: dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp plate 5 holes 72mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal on (b)(6) 2018 due to osteomyelitis.After the successful healing of the patient's fracture, one (1) titanium cannulated tibial nails-ex with proximal bend, six (6) unknown distal 5.0mm locking screws, one (1) locking compression plate (lcp) plate and four (4) unknown 3.5mm locking screws had to be removed.Original implant date was unknown.The osteomyelitis was reported as cellulitis, as this is a bacterial skin infection, the reporter was unaware of the source.There was no surgical delay and the procedure was successfully completed.Patient consequence was unknown.This report is for one (1) 3.5mm lcp plate 5 holes 72mm.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 5 HOLES 72MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7706708
Report Number2939274-2018-52997
Device Sequence Number732557
Product Code HRS
UDI-Device Identifier10886982157898
UDI-Public(01)10886982157898
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.551
Device Catalogue Number223.551
Device Lot Number7014865
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight64